I have sinus infection have been on bactrim (sulfamethoxazole and trimethoprim) ds after 3 days I got dizzy for about 10-15 min. Took terbutaline 2.5 and abuterol 2 hrs before b/p 126/62?

OK. Good luck. Finish the full course of Bactrim (sulfamethoxazole and trimethoprim). Possibly the Albuterol and or terbutaline made you dizzy, BP is not bad. Be sure to make an appt with your Dr. if the dizziness returns or you do not feel better. Good luck.
Inner ear dysfunctio. The dizzyness could be from inner ear dysfunction, nothing need to be worried. It will get better.

Related Questions

I have a sinus infection and just started Bactrim (sulfamethoxazole and trimethoprim) DS yesterday. I've been reading all the negative reviews. Worried about side effects. Is Bactrim (sulfamethoxazole and trimethoprim) ok?

Usually no problem. It indeed can be alarming to read lists of drug side effects. But for Bactrim, (sulfamethoxazole and trimethoprim) most of them are rare and few are permanent or dangerous. The vast majority of people who take it have no probem at all. And your doctor wouldn't have prescribed it unless she believed it would be more helpful than harmful. But recheck with the doctor if you remain concerned. Read more...
Mostly it is fine. Bactrim (sulfamethoxazole and trimethoprim) is a great antibiotic except in some patients it can cause a serious skin rashes associated with Itching. You will likely do fine if there is no rash during the first few days. Good luck. Read more...

When can a simple sinus infection become something worse? Took bactrim (sulfamethoxazole and trimethoprim) for 7 days, now excruciating headaches and awful smell in my nose.

Sinus Infection. Sinus infections are not always "simple". Causes can be a combination of bacteria, allergies, viruses, deviated septums, gerd, broken noses, polyps, tumors, foreign bodies, fungal infections, dental abscesses or fractures, hypothyroidism, lupus, sarcoidosis, diabetes and parasites. For more information see our website www.Nwnasalsinus.Com. Read more...
Decongestant. It is important to open the nasal passages so that pus cones out. Use a nasal decongestant. Read more...
Decongestants . Nasal decongestants can be quite addicting and can make things worse in some cases. See an ENT doc if your symptoms persist for a definitive diagnosis. Read more...
Smell concerning. The symptoms you describe are almost always the sign of something serious, especially after just completing a course of antibiotics. Consult an ENT for a thorough evaluation. Read more...